X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (5879) 5879
Publication (255) 255
Conference Proceeding (231) 231
Book Chapter (47) 47
Dissertation (19) 19
Paper (7) 7
Book / eBook (6) 6
Government Document (3) 3
Magazine Article (2) 2
Book Review (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
boundedness (3783) 3783
mathematics (2776) 2776
mathematics, applied (2389) 2389
stability (800) 800
analysis (698) 698
operators (481) 481
mathematical analysis (428) 428
automation & control systems (413) 413
mathematics, general (406) 406
mathematical models (358) 358
stabilization (346) 346
equations (345) 345
global existence (343) 343
compactness (330) 330
chemotaxis (326) 326
existence (321) 321
engineering, electrical & electronic (305) 305
systems (256) 256
differential equations (239) 239
convergence (236) 236
blow-up (233) 233
inequalities (232) 232
applications of mathematics (224) 224
model (218) 218
difference equations (217) 217
asymptotic stability (216) 216
applied mathematics (213) 213
ultimate boundedness (211) 211
finite-time boundedness (204) 204
delay (198) 198
functional analysis (192) 192
neural networks (192) 192
keller-segel system (187) 187
dynamics (184) 184
beschränktheit (172) 172
commutators (170) 170
stability analysis (168) 168
logistic source (167) 167
integrals (166) 166
behavior (164) 164
control systems (164) 164
partial differential equations (161) 161
spaces (160) 160
computer science, artificial intelligence (157) 157
linear-systems (157) 157
computer simulation (153) 153
linear matrix inequalities (152) 152
design (150) 150
models (149) 149
nonlinearity (149) 149
uniform boundedness (144) 144
global stability (142) 142
studies (137) 137
computer science, theory & methods (136) 136
regularity (136) 136
persistence (134) 134
hardy-spaces (133) 133
difference equation (132) 132
mathematics, interdisciplinary applications (132) 132
42b25 (129) 129
nonlinear systems (128) 128
theorems (128) 128
boundedness of solutions (127) 127
computer science (126) 126
system (126) 126
singular-integrals (125) 125
asymptotic properties (124) 124
uniform ultimate boundedness (124) 124
global asymptotic stability (123) 123
42b20 (122) 122
diffusion (122) 122
exponential stability (121) 121
research (120) 120
algorithms (119) 119
mechanics (117) 117
robust control (117) 117
dynamical systems (113) 113
ordinary differential equations (112) 112
adaptive control (110) 110
criteria (109) 109
asymptotic behavior (102) 102
nonlinear diffusion (101) 101
unit ball (100) 100
bmo (99) 99
classical analysis and odes (99) 99
h-infinity (99) 99
theorem (99) 99
algebra (98) 98
operations research & management science (98) 98
continuity (97) 97
commutator (93) 93
liapunov functions (93) 93
instruments & instrumentation (92) 92
physics, mathematical (92) 92
synchronization (92) 92
delays (90) 90
hardy space (89) 89
nonlinear-systems (89) 89
sufficient conditions (88) 88
42b35 (87) 87
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Gerstein Science - Stacks (2) 2
Collection Dvlpm't (Acquisitions) - Closed Orders (1) 1
New College (Ivey) - Stacks (1) 1
Online Resources - Online (1) 1
Robarts - Stacks (1) 1
St. Michael's College (John M. Kelly) - 2nd Floor (1) 1
UofT at Scarborough - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (6048) 6048
Japanese (53) 53
French (29) 29
German (28) 28
Chinese (11) 11
Korean (11) 11
Spanish (3) 3
Portuguese (2) 2
Arabic (1) 1
Esperanto (1) 1
Estonian (1) 1
Hungarian (1) 1
Russian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 05/2019, Volume 473, Issue 2, pp. 892 - 904
We give a criterion for the global boundedness of integral operators which are known to be locally bounded. As an application, we discuss the global... 
Integral operators | [formula omitted]-boundedness | Fourier integral operators | boundedness | MATHEMATICS | MATHEMATICS, APPLIED | L-P-boundedness | REGULARITY | SPACES | EQUATIONS
Journal Article
International Journal of Robust and Nonlinear Control, ISSN 1049-8923, 04/2015, Volume 25, Issue 6, pp. 914 - 936
SummaryIn this paper, the problem of finite‐time H ∞  control is addressed for a class of discrete‐time switched nonlinear systems with time delay. The concept... 
average dwell time | Switched delay systems | H ∞  control | delay‐dependent stability conditions | finite‐time boundedness | control | delay-dependent stability conditions | finite-time boundedness
Journal Article
JOURNAL D ANALYSE MATHEMATIQUE, ISSN 0021-7670, 07/2019, Volume 138, Issue 2, pp. 563 - 595
We establish L-p - L-q estimates for averaging operators associated to mixed homogeneous polynomial hypersurfaces in R-3. These are described in terms of the... 
MATHEMATICS | CONVOLUTION-OPERATORS | BOUNDEDNESS
Journal Article
Boletín de Matemáticas, ISSN 0120-0380, 01/2009, Volume 16, Issue 1, p. 1
  A theorem is presented which includes sufficient conditions for the boundedness of solutions of a certain class of third order nonlinear differential... 
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 11/2019, Volume 361, pp. 157 - 168
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 06/2017, Volume 450, Issue 1, pp. 77 - 80
Our aim in this article is to show that under some conditions, a sequence {fn} of polynomials in R[x] is bounded on [a,b] only if the sequence {deg(fn)} of... 
Maximum point | Degree boundedness | (Point-wise) boundedness | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 11/2019, Volume 479, Issue 1, pp. 855 - 871
For f∈S(Rd) and Ω∈L1(Sd−1),∫Sd−1Ω(x′)dx′=0, the singular integral operator TΩ is defined byTΩ(f)(x)=limε→0+⁡∫|x−y|≥εΩ(y/|y|)|y|df(x−y)dy. In this paper, we... 
Calderón-Zygmund operator | Weak type [formula omitted]-boundedness | Hardy space | Weak type L | boundedness
Journal Article
Journal of Combinatorial Theory, Series B, ISSN 0095-8956, 01/2020
Journal Article
Osaka Journal of Mathematics, ISSN 0030-6126, 01/2018, Volume 55, Issue 1, pp. 51 - 70
We study the global existence of solutions to an n-dimensional parabolic-parabolic system for chemotaxis with logistic-type growth. We introduce superlinear... 
MATHEMATICS | BOUNDEDNESS | BLOW-UP | MODEL
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 04/2020, Volume 484, Issue 1, p. 123705
This paper deals with a two-competing-species chemotaxis system of parabolic-parabolic-elliptic... 
Lotka-Volterra competition | Boundedness | Two-species chemotaxis
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 12/2016, Volume 261, Issue 11, pp. 6570 - 6613
This paper is concerned with a coupled chemotaxis-Navier–Stokes... 
Navier–Stokes equation | Chemotaxis | Boundedness
Journal Article
Comptes Rendus Mathematique, ISSN 1631-073X, 2019, Volume 357, Issue 6, pp. 513 - 519
This paper deals with the chemotaxis-growth system: u =Δu−∇⋅(u∇v)+μu(1−u), v =Δv−v+w, τw +δw=u in a smooth bounded domain Ω⊂R with zero-flux boundary... 
SYSTEM | MATHEMATICS | BOUNDEDNESS | BLOW-UP | AGGREGATION
Journal Article
東北數學雜誌. Second series, ISSN 0040-8735, 06/2010, Volume 62, Issue 2, pp. 233 - 262
In this paper, the authors discuss the weighted $L^p$ boundedness for the rough Marcinkiewicz integrals associated to surfaces. More precisely, the kernel of... 
Marcinkiewicz integrals | Weighted boundedness | Rough kernel | boundedness | MATHEMATICS | L-p boundedness | SPACES | weighted boundedness | OPERATORS | SINGULAR-INTEGRALS | rough kernel | L-P-BOUNDEDNESS
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 02/2020, Volume 79, Issue 4, pp. 1208 - 1221
The current paper considers the boundedness of solutions to the following quasilinear Keller–Segel model (with logistic source)... 
Parabolic–parabolic | Nonlinear diffusion | Keller–Segel | Boundedness
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 08/2018, Volume 464, Issue 2, pp. 1203 - 1212
We characterize the Lp−Lq boundedness of Bergman-type operators over the Siegel upper half-space. This extends a recent result of Cheng et al. (2017) [5] to... 
[formula omitted] boundedness | Siegel upper half-space | Bergman type operators | boundedness
Journal Article
Journal de mathématiques pures et appliquées, ISSN 0021-7824, 11/2013, Volume 100, Issue 5, pp. 748 - 767
We study the Neumann initial–boundary value problem for the fully parabolic Keller–Segel system{ut=Δu−∇⋅(u∇v),x∈Ω,t>0,vt=Δv−v+u,x∈Ω,t>0, where Ω is a ball in... 
Chemotaxis | A priori estimates | Finite-time blow-up | MATHEMATICS | MATHEMATICS, APPLIED | BEHAVIOR | BOUNDEDNESS | DIFFUSION | AGGREGATION | CHEMOTAXIS MODEL
Journal Article
Nonlinear Analysis: Real World Applications, ISSN 1468-1218, 08/2020, Volume 54, p. 103079
In this paper, we consider the global behavior of the fully parabolic predator–prey chemotaxis model... 
Predator–prey | Stability | Chemotaxis | Convergence rates | Boundedness
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.